# SDR SIMA20150526008

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 FWD CEILING EMER LIGHT INOPERATIVE.  R & R ROW 12 FWD CEILING EMER LIGHT IAW AMM-33-50-15.  OPERATIONS CHECKED GOOD.
